International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 2, Part E

On the diophnatine equation 2x + py = z2


Author(s): Gawkhare Mahesh

Abstract: In this paper, we find all the solutions of the titled equation where p3-1-703(mod 4) and x, y and z are non negative integers except x = 1.

Pages: 336-337 | Views: 381 | Downloads: 19

Download Full Article: Click Here
How to cite this article:
Gawkhare Mahesh. On the diophnatine equation 2x + py = z2. International Journal of Statistics and Applied Mathematics. 2018; 3(2): 336-337.
Call for book chapter
International Journal of Statistics and Applied Mathematics